Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 2, Pages 10–15 (Mi vmumm3185)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Birational automorphisms of a four-dimensional quintic

A. V. Pukhlikov


Full text: PDF file (681 kB)

Bibliographic databases:
UDC: 513.6
Received: 06.04.1984

Citation: A. V. Pukhlikov, “Birational automorphisms of a four-dimensional quintic”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 2, 10–15

Citation in format AMSBIB
\Bibitem{Puk86}
\by A.~V.~Pukhlikov
\paper Birational automorphisms of a four-dimensional quintic
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 2
\pages 10--15
\mathnet{http://mi.mathnet.ru/vmumm3185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0839408}
\zmath{https://zbmath.org/?q=an:0618.14017}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3185
  • http://mi.mathnet.ru/eng/vmumm/y1986/i2/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational automorphisms of a double space and double quadric”, Math. USSR-Izv., 32:1 (1989), 233–243  mathnet  crossref  mathscinet  zmath
    2. A. V. Pukhlikov, “Birational automorphisms of a three-dimensional quartic with a quadratic singularity”, Math. USSR-Sb., 63:2 (1989), 457–482  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021